Some fixed point theorems relating to the orbital continuity

Authors

  • C. V. R. Babu
  • M. V. R. Kameswari

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.138

Abstract

In this paper, we prove a fixed point theorem for asymptotically regular mappings on a metric space using orbital continuity of the selfmap. As an application of this result, a fixed point theorem is established in $T$-orbitally complete metric spaces. Our results extend Mukherjee's theorem [4] to $T$-orbitally complete metric spaces, and generalize the theorems of Jotic [5] and Neu{s}i'{c} [6].

Author Biographies

C. V. R. Babu

Department of Mathematics, Andhra University, Visakhapatnam 530 003, India.

M. V. R. Kameswari

Downloads

Published

2005-03-31

How to Cite

Babu, C. V. R., & Kameswari, M. V. R. (2005). Some fixed point theorems relating to the orbital continuity. Tamkang Journal of Mathematics, 36(1), 73-80. https://doi.org/10.5556/j.tkjm.36.2005.138

Issue

Section

Papers